MAUDE Adverse Event Report: BAXTER HEALTHCARE - CARTAGO INTERLINK SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR

BAXTER HEALTHCARE - CARTAGO INTERLINK SOLUTION ADMINISTRATION SETS; SET, ADMINISTRATION, INTRAVASCULAR
Catalog Number 2C7557
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/22/2018
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a vented paclitaxel set leaked.During patient infusion with docetaxel (rate of 262ml over one hour), a leak was observed ¿around the filter at the end of the filter¿.The event occurred approximately 40 minutes into the infusion via an unspecified pump.The drug leaked onto the floor under the bag.A chemo spill kit was used for cleanup.There was no unintended drug exposure to the patient or clinician.There was no patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
The actual device was not available; however, a companion sample was received for evaluation.A batch review was conducted and there were no deviations found related to the reported condition during the manufacture of this lot.Visual inspection was performed with the naked eye and no defect was observed that could cause a leak.All components are correctly placed and according to the specifications.Pressure testing and clear passage under water testing (under water at eight (8) pounds per square inch) were performed with no issues noted.The reported condition was not verified.Should additional relevant information become available, a supplemental report will be submitted.

Brand Name
INTERLINK SOLUTION ADMINISTRATION SETS
Common Device Name
SET, ADMINISTRATION, INTRAVASCULAR
Manufacturer (Section D)
BAXTER HEALTHCARE - CARTAGO
cartago
MDR Report Key7432878
Report Number1416980-2018-02170
Device Sequence Number16573153
Product Code FPA
UDI-Device Identifier00085412036373
UDI-Public(01)00085412036373
Combination Product (Y/N)N
Initial Reporter StateMI
Initial Reporter CountryUS
PMA/510(K) Number
K160007
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Pharmacist
Type of Report Initial,Followup
Report Date (Section B) 05/17/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date08/23/2021
Device Catalogue Number2C7557
Device Lot NumberR16H23098
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 03/22/2018
Supplement Date Received by Manufacturer05/08/2018
Initial Report FDA Received Date04/16/2018
Supplement Report FDA Received Date05/17/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
DOCETAXEL; UNSPECIFIED PUMP
Patient Age64 YR